| Model Number |
SIZE 13 LEG, GLENOID TARGETER |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 04/28/2025, it was reported by a sales representative via (b)(6) that an ar-5400-13 size 13 leg glenoid targeter was unable to be inserted into the shaft guides.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged ar-5400-13 size 13 glenoid targeter leg batch number: ar10040501 was received for investigation.Visual evaluation of the returned device noted scratches along the edge of the device.Functional testing was performed by attempting to insert the returned ar-5400-13 size 13 glenoid targeter leg into a known good ar-5400-01 glenoid targeter titanium shaft and it was found that the returned device could not be inserted as intended into the mating part.The cause can be attributed to a supplier manufacturing issue being addressed by ncr-26054.Refer to record cross reference.Refer to investigation photos.Complaint allegation is confirmed.